MathSciNet Relay Station
MathSciNet bibliographic data
MR1379394 (97f:11073) 11M41
Huard, James G.; Williams, Kenneth S.; Zhang, Nan-Yue On Tornheim's double series. Acta Arith. 75 (1996), no. 2, 105–117.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement